On the mutual position of the zeros of consecutive polynomials deviating least from zero
Doklady Akademii Nauk, Tome 116 (1957) no. 5, pp. 723-726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_5_a1,
author = {V. S. Videnskii},
title = {On the mutual position of the zeros of consecutive polynomials deviating least from zero},
journal = {Doklady Akademii Nauk},
pages = {723--726},
year = {1957},
volume = {116},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_5_a1/}
}
V. S. Videnskii. On the mutual position of the zeros of consecutive polynomials deviating least from zero. Doklady Akademii Nauk, Tome 116 (1957) no. 5, pp. 723-726. http://geodesic.mathdoc.fr/item/DAN_1957_116_5_a1/